# SDR F3LA200200145

- Difficulty date: May 10, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 41,270 hours, 32,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED CORROSION ON WEB SUPPORT, STR 21L, STA 967.  REPLACED WEB SUPPORT PER 51-30-2 SOPM 20-41-02.
